RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 1, Pages 52–73 (Mi mz483)  

This article is cited in 4 scientific papers (total in 4 papers)

Splitting Obstruction Groups in Codimension 2

I. Maleshicha, Yu. V. Muranovb, D. Repovša

a University of Ljubljana
b Vitebsk State Technological University

Abstract: The splitting obstruction groups depend functorially on the square of fundamental groups. In the paper the problem of splitting along a submanifold of codimension two under some restrictions on the square of fundamental groups is considered. New exact sequences and commutative diagrams containing Wall groups, splitting obstruction groups, and surgery obstruction groups for manifold pairs are obtained. Examples of computation of splitting obstruction groups and natural maps are considered.

DOI: https://doi.org/10.4213/mzm483

Full text: PDF file (288 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:1, 46–64

Bibliographic databases:

UDC: 513.83
Received: 01.12.1999

Citation: I. Maleshich, Yu. V. Muranov, D. Repovš, “Splitting Obstruction Groups in Codimension 2”, Mat. Zametki, 69:1 (2001), 52–73; Math. Notes, 69:1 (2001), 46–64

Citation in format AMSBIB
\Bibitem{MalMurRep01}
\by I.~Maleshich, Yu.~V.~Muranov, D.~Repov{\v s}
\paper Splitting Obstruction Groups in Codimension~2
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 1
\pages 52--73
\mathnet{http://mi.mathnet.ru/mz483}
\crossref{https://doi.org/10.4213/mzm483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830982}
\zmath{https://zbmath.org/?q=an:0993.57018}
\elib{http://elibrary.ru/item.asp?id=5021777}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 1
\pages 46--64
\crossref{https://doi.org/10.1023/A:1002839311610}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168619500005}


Linking options:
  • http://mi.mathnet.ru/eng/mz483
  • https://doi.org/10.4213/mzm483
  • http://mi.mathnet.ru/eng/mz/v69/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ruini, B, “On the computation of L-groups and natural maps”, Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg, 72 (2002), 297  crossref  mathscinet  zmath  isi  scopus
    2. Yu. V. Muranov, D. Repovš, F. Spaggiari, “Surgery on triples of manifolds”, Sb. Math., 194:8 (2003), 1251–1271  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Yu. V. Muranov, R. Jimenez, “Structure sets of triples of manifolds”, J. Math. Sci., 144:5 (2007), 4468–4483  mathnet  crossref  mathscinet  zmath  elib
    4. Yu. V. Muranov, R. Himenez, “Transfer maps for triples of manifolds”, Math. Notes, 79:3 (2006), 387–398  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:59
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019